Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 116, NWS St. Louis, MO

June 26, 20134 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2013, 6:50 AM CDT for 4 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 6:50 AM CDT (11:50 UTC)
Expired
Jun 26, 2013, 7:30 AM CDT
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL

The radar

The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:09 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 11.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 741 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
741 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WUUS53 KLSX 261150
SVRLSX
ILC005-027-051-119-261230-
/O.NEW.KLSX.SV.W.0116.130626T1150Z-130626T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  EAST CENTRAL MADISON COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 730 AM CDT

* AT 648 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  POCAHONTAS...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  POCAHONTAS...JAMESTOWN...BEAVER CREEK...TAMALCO...DUDLEYVILLE...
  KEYESPORT...PLEASANT MOUND AND PITTSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3872 8972 3884 8972 3891 8914 3871 8914
      3870 8914
TIME...MOT...LOC 1150Z 264DEG 40KT 3879 8955

HAIL...<.75IN
WIND...60MPH

$$

CVKING
2 follow-up statements
594 
WWUS53 KLSX 261204
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT WED JUN 26 2013

ILC119-261214-
/O.CAN.KLSX.SV.W.0116.000000T0000Z-130626T1230Z/
MADISON IL-
704 AM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED 
AREA.

LAT...LON 3873 8955 3885 8954 3891 8914 3870 8914
TIME...MOT...LOC 1204Z 264DEG 40KT 3881 8935

$$

ILC005-027-051-261230-
/O.CON.KLSX.SV.W.0116.000000T0000Z-130626T1230Z/
FAYETTE IL-BOND IL-CLINTON IL-
704 AM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLINTON...SOUTHERN BOND AND SOUTHWESTERN FAYETTE COUNTIES UNTIL 730
AM CDT...

AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER
CREEK...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TAMALCO...KEYESPORT...PLEASANT MOUND AND PITTSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3873 8955 3885 8954 3891 8914 3870 8914
TIME...MOT...LOC 1204Z 264DEG 40KT 3881 8935

HAIL...<.75IN
WIND...60MPH

$$

CVKING
822 
WWUS53 KLSX 261212
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT WED JUN 26 2013

ILC005-027-051-261223-
/O.CAN.KLSX.SV.W.0116.000000T0000Z-130626T1230Z/
FAYETTE IL-BOND IL-CLINTON IL-
712 AM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON...
SOUTHERN BOND AND SOUTHWESTERN FAYETTE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3873 8955 3885 8954 3891 8914 3870 8914
TIME...MOT...LOC 1213Z 264DEG 40KT 3882 8922

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:18 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 26, 4:18 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
418 AM CDT WED JUN 26 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 311 AM CDT WED JUN 26 2013

FOCUS FOR THIS PERIOD WILL BE TSRA/SVR CHANCES.

POPS FOR TODAY AND SVR THREAT WILL LARGELY BE DETERMINED BY WHAT
ONGOING TSRA DOES THRU SUNRISE. CURRENT THINKING IS THAT CLUSTER OF
TSRA OVER N CENTRAL MO WILL BEGIN TO BOW OVER ERN MO INTO W CENTRAL
AND SW IL THIS MORNING AND CONTINUE TO MOVE ESE ALONG RESIDUAL
OUTFLOW. LATER THIS MORNING...SFC LOW CURRENTLY OVER FAR NWRN MO
WILL MOVE EWD AND TRAVEL SEWD IN CENTRAL IL LATER TODAY. WITH THE
CWA REMAINING IN THE WARM SECTOR TODAY...WUD EXPECT ANOTHER ROUND OF
TSRA DURING THE LATE MORNING OR AFTERNOON HOURS AS THE SFC LOW MOVES
THRU THE REGION. AS FOR IF THE SECOND ROUND WILL BE SVR...IF IT
DEVELOPS...IS STILL UNCERTAIN. BEST CHANCES FOR TSRA WILL BE
ALONG/NEAR WHATEVER OUTFLOW BOUNDARY THE ONGOING CONVECTION LEAVES
BEHIND. ATTM...IS DIFFICULT TO TELL WHERE EXACTLY THAT WILL BE.

REGARDLESS...BELIEVE THE UPPER TROF WILL BE MOVING INTO THE OHIO
VALLEY BY 00Z THIS EVENING AND SHUD LIMIT ANY TSRA OVER THE CWA.
BOTTOM LINE FOR POPS TODAY...STAY TUNED FOR FURTHER UPDATES.

AS FOR TEMPS...HAVE BEEN FORECASTING TEMPS TOO WARM BY A COUPLE OF
DEGREES FOR THE PAST COUPLE OF DAYS AND HAVE FINALLY GIVEN IN TO THE
MOS GUIDANCE AND COOLED TEMPS A BIT FOR TODAY. TRENDED COOLER ACROSS
THE ERN COUNTIES WHERE CLOUD COVER SHUD LINGER LONGER TODAY.

TILLY

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 401 AM CDT WED JUN 26 2013

MDLS SUGGEST TSRA DEVELOPING OVER ERN NEB DURING THE DAY THURS
WITH A S/W EMBEDDED WITHIN NW FLOW. THIS S/W MAY GENERATE TSRA AS
FAR E AS NRN PORTIONS OF THE CWA BY LATE THURS AFTERNOON. THIS
ACTIVITY SHUD CONTINUE INTO THURS NIGHT AS THE SYSTEM DROPS SSEWD.
SOME UNCERTAINTY REMAINS WITH THIS SYSTEM AND HOW FAR E TSRA WILL
DEVELOP AND HAVE THEREFORE KEPT POPS SOMEWHAT LOW ATTM.

NOT MANY CHANGES TO TEMPS FROM THE PREV FORECAST...BUT TEMPS SHUD
SLOWLY COOL INTO THE WEEKEND.

FOR THE EXTD...MDLS CONTINUE TO DISAGREE WITH DEVELOPMENT OF UPPER
LOW THIS WEEKEND AND INTO NEXT WEEK. OVERALL...HAVE KEPT TEMPS
TRENDING COOLER AND KEPT POPS LOW EXCEPT WHERE MDLS ARE IN
GENERALLY GOOD AGREEMENT.

TILLY

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1147 PM CDT TUE JUN 25 2013

THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER NORTHWEST MISSOURI AND
HAVE SHOWN SOME EASTWARD MOVEMENT. CURRENT MOTION WOULD PLACE IT
AT KUIN AROUND 10Z. CURRENTLY EXPECT THESE STORMS TO STAY NORTH
OF KCOU...THOUGH WILL NEED TO MONITOR TO SEE IT DEVELOPMENT IS
FARTHER SOUTH THAN EXPECTED. THESE STORMS COULD ALSO AFFECT THE
ST. LOUIS METRO TAFS...WITH STORMS REMAINING IN THE AREA INTO
WEDNESDAY AFTERNOON. STORMS THROUGH SUNRISE COULD POSE A THREAT OF
GUSTY WINDS...SMALL HAIL AND MVFR/IFR CONDITIONS. STRONGER THREAT
FOR SEVERE THUNDERSTORMS WILL OCCUR ON WEDNESDAY AFTERNOON AS
STORMS REGENERATE MAINLY SOUTH AND EAST OF THE ST. LOUIS METRO
AREA.

SPECIFICS FOR KSTL...THERE CONTINUES TO BE A THREAT FOR
THUNDERSTORMS TOWARD SUNRISE THAT WILL CONTINUE INTO EARLY
AFTERNOON. TIMING IS STILL UNCERTAIN...SO WILL KEEP VCTS FOR NOW.
OTHERWISE EXPECT MAINLY DRY AND VFR CONDITIONS.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 26, 5:10 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
510 AM CDT WED JUN 26 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
510 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS EASTERN MISSOURI AND SOUTHWEST
ILLINOIS EARLY THIS MORNING...CAPABLE OF PRODUCING DAMAGING WIND
GUSTS.

ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
INTO THE EVENING...MAINLY ACROSS EASTERN MISSOURI AS WELL AS WEST
CENTRAL AND SOUTHWEST ILLINOIS...WITH THE POTENTIAL FOR LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

HEAT INDEX VALUES WILL BE AROUND 100 DEGREES THIS AFTERNOON ACROSS
PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND
FRIDAY...AND AGAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Special weather statement, Jun 26, 2:12 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT WED JUN 26 2013

MOZ018-026-034-260815-
KNOX MO-MONROE MO-SHELBY MO-
212 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...MONROE AND KNOX COUNTIES
UNTIL 315 AM CDT...

AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
KIRKSVILLE TO MADISON...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PARIS...
  SHELBINA...
  EDINA...
  WOODLAWN...
  MAUD...
  CLARENCE...
  GRANVILLE...
  SHELBYVILLE...
  PLEVNA...
  EMDEN...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Special weather statement, Jun 26, 3:15 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
315 AM CDT WED JUN 26 2013

MOZ034-035-042-260900-
AUDRAIN MO-MONROE MO-RALLS MO-
315 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUDRAIN...RALLS AND
MONROE COUNTIES UNTIL 400 AM CDT...

AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORM NEAR GRANVILLE...OR 9 MILES SOUTHWEST OF
SHELBINA...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PARIS...
  SANTA FE...
  PERRY...
  FARBER...
  CENTER...
  LADDONIA...
  NEW LONDON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Special weather statement, Jun 26, 3:56 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 AM CDT WED JUN 26 2013

MOZ034>036-042-052-260945-
AUDRAIN MO-LINCOLN MO-MONROE MO-PIKE MO-RALLS MO-
356 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN AUDRAIN COUNTY IN
CENTRAL MISSOURI...AND NORTHERN LINCOLN COUNTY IN EAST CENTRAL
MISSOURI...AND SOUTHWESTERN RALLS...PIKE AND SOUTHEASTERN MONROE
COUNTIES IN NORTHEAST MISSOURI UNTIL 445 AM CDT...

AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTER TO PERRY TO 9
MILES WEST OF SANTA FE...AND MOVING SOUTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VANDALIA...
  BOWLING GREEN...
  ELSBERRY...
  SPENCERBURG...
  CURRYVILLE...
  FARBER...
  LADDONIA...
  NEW HARTFORD...
  EOLIA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Special weather statement, Jun 26, 4:47 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 AM CDT WED JUN 26 2013

ILZ098-100-MOZ051-052-060-061-063-064-261115-
CALHOUN IL-LINCOLN MO-MADISON IL-MONTGOMERY MO-ST. CHARLES MO-ST.
LOUIS MO-ST. LOUIS CITY MO-WARREN MO-
447 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...NORTHEASTERN
WARREN...ST. LOUIS...ST. CHARLES...MONTGOMERY...LINCOLN...CALHOUN AND
SOUTHWESTERN MADISON COUNTIES UNTIL 615 AM CDT...

AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOWLING GREEN TO
MEXICO...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Special weather statement, Jun 26, 6:18 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
618 AM CDT WED JUN 26 2013

ILZ064-069-074-100>102-261200-
BOND IL-CLINTON IL-MADISON IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL-
618 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...SOUTHERN BOND...
NORTHWESTERN WASHINGTON...ST. CLAIR...NORTHWESTERN MONROE AND
SOUTHERN MADISON COUNTIES UNTIL 700 AM CDT...

AT 617 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLEN CARBON TO
OAKVILLE...AND MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GLEN CARBON...
  CENTREVILLE...
  MARYVILLE...
  CASEYVILLE...
  COLLINSVILLE...
  FAIRVIEW HEIGHTS...
  TROY...
  MILLSTADT...
  BELLEVILLE...
  SWANSEA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:23 PM CDTSevere Thunderstorm WarningLSXMarion52 min
Jun 26, 4:23 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair37 min
Jun 26, 4:48 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair42 min
Jun 26, 5:07 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph38 min
Jun 26, 6:28 PM CDTSevere Thunderstorm WarningLSXRandolph32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.